Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Taking wysolone for colon constriction. Side effects from medicine, becoming weaker. How to correct it?

i m suffering from pain due colon constriction as doctor advised me to take wysolone 30mg gor 7 days, 25 mg 7 days and again 20 for 7 days and 5 mg reduction. i m facing swelling on the face, legs, legs seems to be very heavy, discomfort, cough and cold , loss of hunger, sweating in winter also, my doctor told me this is effect of this medicine Wysolone. and it will be all right but i m becoming weaker
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
wysalone is a steroid and have many known side effects like weakness of muscles,osteoporosis,diabetes,hypertension,moon facies ,swelling over body.if u have stopped medicines side effects will go of its own.u can take high protein diet,diuretics,exercise ,u will be ok in few days.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor